# SDR DALA2024110410631

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739,  CORROSION,  ON AFT CARGO COMPARTMENT DOOR SUB-THRESHOLD FROM STA-787+10 TO STA-847. CORRECTIVE ACTION: REPLACED AFT CARGO COMPARTMENT DOOR SUB-THRESHOLD FROM STA - 787 + 10 TO STA - 847 I.A.W B737 - 800 SRM 51-40-02-0G AND DWG 146A8340 REV A. (LP 0637947)
